| Model Number |
4K SYNERGYUHD4 BB CAMERA HEAD,AUTOCLAV |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Initially the customer reported on the 14th october that the camera head had temperature issues.And no further information were provided.On the 16th december the customer forwarded further information that the device was still used during different surgeries and provided an overview when the device became to hot to hold during this surgeries.There was no harm for patient, operator or third party reported.It was not necessary to switch the surgical technique or do a second surgery.No further information received.On (b)(6) the reported device became "too" hot after 14 min during a surgery.On (b)(6) 2022 the reported device became "too" hot after 30 min during a surgery.On (b)(6) the reported device became "too" hot after 35 min during a surgery.It was further reported that the device could be used without issues in surgeries in between.09-may-2023 update dw further information were provided that the customer will return the console which was used with the camera head for further "evaluation".
Additional Manufacturer Narrative
(no problem found) the evaluation did not identify any issues relevant to the reported event.